# SDR AWXA200601765

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS INOP AT C-3 DOOR EXTERIOR AND INTERIOR CEILING EXIT SIGN AND BULLNOSE LIGHTS 24LT AND 25RT.
